# SDR SWAA2023030298026

- Difficulty date: February 3, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 72,784 hours, 43,149 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Panel
- Condition: Debonded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 521WB IS DISBONDED AT CORNER<[01] IDENTIFIED 521WD PANEL IAW SRM 57-41-01-0I-4 PARA FIGURE 2; ITEM 1; TABLE 2.  FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 51-41-01-1A-1 PARA 4.A.(5)  REMOVED BONDED ALUMINUM FOIL TO FACILITATE REPAIR. REMOVED 2EA BACKUP PLATES TO FACILITATE REPAIR IAW SRM 51-40-02-0G-0 PARA FIGURE 8.  LIGHTLY SANDED DAMAGED PLIES AND CLEANED PANEL SURFACE IAW SRM 51-70-05-2R-6 AS PER 57-41-01-2R-1 PARA TABLE 202;[02] CORRECTION: WILL PERFORM WORK IAW SRM 51-70-05-2R-6 AS PER 57-41-01-2R-1 PARA TABLE 202 LIGHTLY SANDED DAMAGED PLIES AND CLEANED PANEL SURFACE IAW SRM 51-70-05-2R-6 PARA 4.B[11] UT INSPECTED REPAIR AREA PER NDTM PT4 51-00-02; NO DISBONDS NOTED EQUIP ID ATS843 DUE 06/2023;[12] FABRICATED AND INSTALLED REPAIR PLY OF BONDED ALUMINUM FOIL BMS 8-289 LOT: 1507307-1 USING ADHESIVE BMS 5-128 LOT: JH2FAL7046 ASSEMBLED VACUUM BAG AND PERFORMED 5X5 TEST USING VACUUM GAUGE ATS2798 DUE: 10/2023. PASSED LEAK TEST.  CURED ADHESIVE USING THERMOMETER ATS2208 DUE: 10/2023 REMOVED VACUUM BAG AND TRIMMED EDGES FROM EXCESSIVE MATERIAL. IAW SRM 51-70-14-2R-3 PARA 4.A.(3-5; 11)(A-L)
